# SDR WX0A071550

- Difficulty date: April 6, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME STATION 1309 CORRODED BETWEEN LONGERON 29L AND 29R.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS.  LOCATED DRILLED AND INSTALLED.
